RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1316–1318 (Mi zvmmf6635)  

Scientific communications

The regularization of a certain class of nonstable extremal problems

M. G. Dmitriev, V. S. Poleshchuk

Dnepropetrovsk

Full text: PDF file (337 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 289–293

Bibliographic databases:

UDC: 519.3:62-50
MSC: 49K99
Received: 02.06.1971

Citation: M. G. Dmitriev, V. S. Poleshchuk, “The regularization of a certain class of nonstable extremal problems”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1316–1318; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 289–293

Citation in format AMSBIB
\Bibitem{DmiPol72}
\by M.~G.~Dmitriev, V.~S.~Poleshchuk
\paper The regularization of a certain class of nonstable extremal problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1316--1318
\mathnet{http://mi.mathnet.ru/zvmmf6635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0322530}
\zmath{https://zbmath.org/?q=an:0245.49014}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 289--293
\crossref{https://doi.org/10.1016/0041-5553(72)90019-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6635
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:118
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020